# SDR AWXA0001011

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 53748
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: CABIN SEAT TRACK LBL 45 HAS NUMEROUS BLEND OUTS THAT WENT OUT OF LIMITS FROM STA 723 TO STA 800C: REMOVED DAMAGED SEAT TRACK STA 727B TO 807; FABED SEAT TRACK, SPLICES, AND RADIUS BLOCK IAW 53-00-52; INSTALLED IAW 51-00-52
